# SDR AALA201706239013

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 12,857 hours, 2,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1390080147
- Condition: Missing
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C EMERGENCY LIGHT IS MISSING. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
